RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1970, Volume 23, Pages 3–36 (Mi mmo237)  

This article is cited in 10 scientific papers (total in 12 papers)

New examples in smooth ergodic theory. Ergodic diffeomorphisms

D. V. Anosov, A. B. Katok


Full text: PDF file (6671 kB)

Bibliographic databases:
UDC: 513.83, 517.9
MSC: Primary 58F99; Secondary 28A65
Received: 20.05.1969

Citation: D. V. Anosov, A. B. Katok, “New examples in smooth ergodic theory. Ergodic diffeomorphisms”, Tr. Mosk. Mat. Obs., 23, MSU, M., 1970, 3–36

Citation in format AMSBIB
\Bibitem{AnoKat70}
\by D.~V.~Anosov, A.~B.~Katok
\paper New examples in smooth ergodic theory. Ergodic diffeomorphisms
\serial Tr. Mosk. Mat. Obs.
\yr 1970
\vol 23
\pages 3--36
\publ MSU
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo237}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=370662}
\zmath{https://zbmath.org/?q=an:0218.58008}


Linking options:
  • http://mi.mathnet.ru/eng/mmo237
  • http://mi.mathnet.ru/eng/mmo/v23/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Katok, A. M. Stepin, “Metric properties of measure preserving homeomorphisms”, Russian Math. Surveys, 25:2 (1970), 191–220  mathnet  crossref  mathscinet  zmath
    2. A. B. Krygin, “Continuation of diffeomorphisms retaining volume”, Funct. Anal. Appl., 5:2 (1971), 147–150  mathnet  crossref  mathscinet  zmath
    3. A. B. Katok, “Ergodic perturbations of degenerate integrable Hamiltonian systems”, Math. USSR-Izv., 7:3 (1973), 535–571  mathnet  crossref  mathscinet  zmath
    4. D. V. Anosov, “On an additive functional homology equation connected with an ergodic rotation of the circle”, Math. USSR-Izv., 7:6 (1973), 1257–1271  mathnet  crossref  mathscinet  zmath
    5. D. V. Anosov, “Existence of smooth ergodic flows on smooth manifolds”, Math. USSR-Izv., 8:3 (1974), 525–552  mathnet  crossref  mathscinet  zmath
    6. A. M. Vershik, I. M. Gel'fand, M. I. Graev, “Representations of the group of diffeomorphisms”, Russian Math. Surveys, 30:6 (1975), 1–50  mathnet  crossref  mathscinet  zmath
    7. A. B. Katok, “Monotone equivalence in ergodic theory”, Math. USSR-Izv., 11:1 (1977), 99–146  mathnet  crossref  mathscinet  zmath  isi
    8. A. M. Stepin, “Spectral properties of generic dynamical systems”, Math. USSR-Izv., 29:1 (1987), 159–192  mathnet  crossref  mathscinet  zmath
    9. V. I. Arnol'd, A. A. Bolibrukh, R. V. Gamkrelidze, V. P. Maslov, E. F. Mishchenko, S. P. Novikov, Yu. S. Osipov, Ya. G. Sinai, A. M. Stepin, L. D. Faddeev, “Dmitrii Viktorovich Anosov (on his 60th birthday)”, Russian Math. Surveys, 52:2 (1997), 437–445  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    10. B. R. Fayad, A. B. Katok, A. Windsor, “Mixed spectrum reparameterizations of linear flows on $\mathbb T^2$”, Mosc. Math. J., 1:4 (2001), 521–537  mathnet  crossref  mathscinet  zmath  elib
    11. D. V. Anosov, “Spectral Multiplicity in Ergodic Theory”, Proc. Steklov Inst. Math., 290, suppl. 1 (2015), 1–44  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    12. S. M. Aseev, V. M. Buchstaber, R. I. Grigorchuk, V. Z. Grines, B. M. Gurevich, A. A. Davydov, A. Yu. Zhirov, E. V. Zhuzhoma, M. I. Zelikin, A. B. Katok, A. V. Klimenko, V. V. Kozlov, V. P. Leksin, M. I. Monastyrskii, A. I. Neishtadt, S. P. Novikov, E. A. Sataev, Ya. G. Sinai, A. M. Stepin, “Dmitrii Viktorovich Anosov (obituary)”, Russian Math. Surveys, 70:2 (2015), 369–381  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:289
    Full text:139

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020